ArticleWorld journal of clinical cases2021
Extremely rare case of necrotizing gastritis in a patient with autoimmune hepatitis: A case report.
Article in World journal of clinical cases, 2021. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed, 1 citations in OpenAlex.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
backgroundAutoimmune hepatitis can cause liver fibrosis, liver cirrhosis, and hepatocellular carcinoma. Its treatment option include the use of steroids and/or immune-suppressive agents such as azathioprine. However, these drugs have some side effects. Thus, close follow-up is needed during treatment. Here, we present an extremely rare case of a patient with an autoimmune hepatitis who died from necrotizing gastritis during immunosuppressive treatment. CASE SUMMARY: A 52-year-old female patient was diagnosed with autoimmune hepatitis. We treated this patient with immunosuppressive agents. High-dose steroid treatment was initially started. Then azathioprine treatment was added while steroid was tapering. Five weeks after the start of treatment, she visited the emergency room due to generalized abdominal pain and vomiting. After computed tomography scan, the patient was diagnosed with necrotizing gastritis and the patient progressed to septic shock. Treatment for sepsis was continued in the intensive care unit. However, the patient died at 6 h after admission to the emergency room.
conclusionIn patients with autoimmune infections undergoing immunosuppressant therapy, rare complications such as necrotizing gastritis may occur, thus requiring clinical attention.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.